Yurkin Aleksandr Vladimirovich

Юркин Александр Владимирович



Institute of mathematical problems of biology RAS
Institutskaja st. 4, Puschino, Moscow Region, 142290, Russia

Journal publications:

  1. Yurkin A.V. Ray trajectories, binomial coefficients of a new type, and the binary system, Computer Research and Modeling, 2010, vol. 2, no. 4, pp. 359-397

Full-text version of the journal is also available on the web site of the scientific electronic library eLIBRARY.RU

The journal is included in the Russian Science Citation Index

The journal is included in the List of Russian peer-reviewed journals publishing the main research results of PhD and doctoral dissertations.

International Interdisciplinary Conference "Mathematics. Computing. Education"

The journal is included in the RSCI

Indexed in Scopus